# SDR SIMA200705303

- Difficulty date: February 19, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 11,503 hours, 8,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Cracked
- Location: Zone 100
- Part time: 11,503 hours, 8,612 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DYE PENTRANT INSPECTION REVEALED THREE CRACKS ON FORWARD SIDE OF STATION 280 FLOORBEAM.  SPLICED IN REPAIR PIECE IAW AMERICAN EAGLE ENGINEERING ORDER CR-53MR-107.  RETURNED AIRCRAFT TO SERVICE.
